# SDR SIMA20140318002

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 38,561 hours, 32,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE HINGED MAIN DOOR EMERGENCY LIGHT COVER CRACKED.  R & R SIDE HINGED MAIN DOOR EMERGENCY LIGHT COVER.  OPERATIONS CHECKED GOOD IAW AMM 25-23-04 STEPS 2J3E, 3I3G.
